# SDR DXTA2011111604792

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 6,163 hours, 4,425 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6223260001
- Part serial: 1KHFR
- Condition: Failed
- Part time: 3,921 hours, 2,782 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM FAILED IN FLIGHT. NOTHING WAS INDICATED ON ANY OF THE SCREENS THAT THE TRIM WAS NOT WORKING. AUTOPILOT STILL WORKED NORMALLY. DURING APPROACH, WHEN FLAPS WERE SELECTED TO 15 DEGREES OR GREATER, THE ELECTRIC TRIM WOULD START TO WORK NORMAL AGAIN.  WHILE TAXING IN, WHEN THE FLAPS WERE SELECTED TO 0, THE TRIM WOULD NOT WORK AGAIN.  EVERY TIME WE SELECTED THE FLAPS BACK TO 15 DEGREES, THE TRIM WOULD WORK AGAIN.  R & R ELEVATOR TRIM SERVO.  OPS CHECKED SATISFACTORY.
